# SDR FDKA200804159

- Difficulty date: April 11, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N855MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145614
- Aircraft time: 12,913 hours, 12,375 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM FLT 5976 CVG- PVD (1155 PHX LCL).  EMERGENCY EXIT MARKER OUT (LT OVERWING).  MX SECURED CONNECTOR AND OPS CHECKED GOOD.
